# SDR ASAA0873903

- Difficulty date: November 17, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,182 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A850528
- Condition: Gouged
- Location: Bs 327-352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR CUTOUT SURROUND STRUCTURE LT FRAME WEB DAMAGED FROM CLOSING PARTIALLY LOCKED DOOR.  R&R E&E DOOR CUTOUT SURROUND STRUCTURE LT FRAME WEB.
